# SDR SWIA2018081044978

- Difficulty date: August 9, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 42,648 hours, 36,338 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING MESSAGE DURING CLIMB.  REMOVED AND REPLACED THE NLG DOWNLOCK WIRE HARNESS NR 2 PS2GA IAW AMM. OPS CHECKED GOOD.
